# SDR AU971397

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470L
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 5411212
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SUPPORT CRACKED.
